Posted by: none | 2009-01-23

swollen feet

Please can you help, over the past week I have inherited swollen feet/ankles - more so in my left foot and only slightly in my right foot. Could this be from Mercilon and the effects of swelling only appearing 5 months after taking this particular pill. I saw on some of your previous advice that it could be kidney problems, but I was hoping it may just be from the pill as mentioned above, or something else.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting

I suggest that you consult a doctor for a thorough examination, as well as blood tests, to exclude any pathological cause. It can be possible that you have poor blood circulation or deep vein trombosis causing the feet to swell but you will have to exclude all possibilities first.

Kind regards

Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.